# SDR REXA2017052900673

- Difficulty date: May 29, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: MM67035552006
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME AFT LOWER TRACK SUPPORT IS CRACKED.  REMOVED AND REPLACED THE TRACK SUPPORT BRACKET IAW SRM 51-42-06.
